# SDR 2001F00550

- Difficulty date: May 22, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 7710 · Power Indicating System
- Part: Guard
- Part number: 0292767070
- Condition: Cracked
- Location: Engine
- Part time: 1,034 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HARNESS GUARD CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
